# SDR AUS20021454

- Difficulty date: December 24, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 2810 · Fuel Storage
- Part: Connector
- Part number: D2825003200200
- Condition: Failed
- Location: Fuel Sys
- Part time: 44,435 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REFUEL/DEFUEL CONNECTOR-COUPLING LOCATED IN LT WING FAILED BONDING CHECK IAW SB A320-28-1077 REV 4.
